Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 242 / 1091

Nasu
 Nasu
(@nasu)
Active Member
Joined: 1 year ago
Posts: 37
 

I found an interesting article mentioned by NSU Florida recommending with covid 19 vaccine glutathione and CoQ10, and natural supplements that act to block or clear histamine and stabilize mast cells such as alpha lipoic acid, ascorbic acid, B6, diamine oxidase enzymes (DAO), luteolin, N-acetylcysteine (NAC), Omega-3's, riboflavin, SAMe, quercetin, and natural sources of theophylline like green and black teas.  I am beginning to see pattern here.  Either we were already in reduced state of these nutrients from our eating habits, illness, or just because before covid Vaccine, it kicked us into an inflammatory territory.  

I think I eat really well. But, since I eat only small amount of meat, I became anemic when I had a serious illness 6 years ago and had to take both iron and potassium pills. My vitamin D level is 95 in a scale of 0 to 100 normal range since I have been taking vitamin D 5000 for over a decade.  I should be ok with omega 3 because I eat quite a bit of fish, soy, walnuts etc.  I am already familiar with both Coq10 and alpha lipoic acid from my taking them in the past.  I am going to go back on coq10 and low dosage of alpja lipoic acid.   

 

https://www.nova.edu/nim/To-Vaccinate-or-Not-with-MECFS.html

 


ReplyQuote
Dizzyfromvaccine
(@dizzyfromvaccine)
Very Active Member
Joined: 1 year ago
Posts: 145
 

@rachielet me know if it helps. You can call the pharmacist i listed in the US if you have questions

I really hope to hear that you feel better soon!  Please keep us posted. 


Rachie liked
ReplyQuote
Dizzyfromvaccine
(@dizzyfromvaccine)
Very Active Member
Joined: 1 year ago
Posts: 145
 

@nasu

wow good find! 


ReplyQuote
Rachie
(@rachie)
Very Active Member
Joined: 1 year ago
Posts: 178
 

@dizzyfromvaccine thank you. I'm very tearful today as feel this pfizer vaccine has wrecked my body. I'll keep going with the supplements as have only had the glutathione to take past 2 days, have taken quercetin and zinc the first few days. Fingers and toes crossed x


ReplyQuote
Patty
(@honeygal)
New Member
Joined: 1 year ago
Posts: 4
 

Has anyone tried using Ivermectin to help with this?  I have some 12mg Ivermectin tablets but hesitant about its' use and dosage.


ReplyQuote
Sarah
(@lilu906)
Active Member
Joined: 1 year ago
Posts: 74
 

Recent update: woke up with blood on my pillow, coming out of my ear and extreme diziness. Ended up in the ER at 4 am, currently running tests, terrified of what the doctor will say.

This post was modified 1 year ago by Sarah

ReplyQuote
Rachie
(@rachie)
Very Active Member
Joined: 1 year ago
Posts: 178
 

@lilu906 I had a bleeding ear today too. Hope all works out OK for you x


ReplyQuote
SGY
 SGY
(@sara-yancey)
New Member
Joined: 1 year ago
Posts: 2
 

@thenystagmus

Thank you for replying to my post.  I have not been given a formal diagnosis, to my knowledge.  I have been to see my general practitioner (who sent me to a physical therapist who specializes in vertigo issues) as well as my chiropractor and allergist.  I've learned the Epley Maneuver (which I haven't needed for over a month, now), and have been working through the stabilization exercises that the PT gave me.  I've finally weaned myself off all the added medications which were given to me after my hospital stay (all which have dizziness and nausea as side effects, by the way).  My allergist had me add a decongestant to my regular antihistamine regime to help reduce inflammation.  I currently am thinking that inflammation is my biggest issue right now.  My ears feel like they need to be popped constantly.  I feel like my sinuses are full, but nothing comes out when I blow.  The decongestant helps some, but not completely.  It's so frustrating.  I knew going in that I was choosing to be a test subject when I signed up for my vaccines, and immediately signed up to be a part of the CDC V-check.  They still check in from time to time and I've given them my symptoms, but at the end when they ask if the symptoms are a result of the vaccine, I've always checked "no" (wishing they had a "maybe" choice).  I think from now on, I'm checking "yes." 

It's always good to hear from other education people.  I am retired, but I still teach part time.  This vertigo really put a damper on my teaching, though.  I will say I'm thankful for COVID (never thought you'd hear anyone say that, huh), but last year, when the schools closed down, I videoed all my lessons to the end of the year.  I was able to use those videos from last year to send to my teachers this year until I got to the point where I could go in and finish up my last 2 weeks.  It has been a couple of years of being flexible and relying a lot on technology.

I have another question for anyone who is reading:  Has anyone else had issues with electronics causing their symptoms to worsen?  While in the hospital and several weeks after that, I wasn't able to use any electronic device without feeling dizzy, lightheaded, out of control, and slightly nauseated.  Phone, tablet, TV and computer were all triggers.  Through the weeks I've been able to use my tablet, then phone, then TV, but the computer is still an issue if I am on it for any length of time.  Does this sound familiar to anyone?


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @vaccine2021

https://www.medpagetoday.com/infectiousdisease/covid19vaccine/92699

 

sudden hearing loss reported after covid19 vaccine

Thank you for posting this link!

As always, it's beneficial to read the comments following an article, no matter how prestigious the source. This gives you real world feedback (such as is occurring here!). 

This is an excerpt from one of the comments following the article linked above.

"MedPage is to be thanked for bringing this kind of information to light, even though the authors of the original article performed some remarkable data manipulation in order to reach the astonishing conclusion that there was no link between the mRNA vaccines and the SNHL.
Readers who have commented are to be especially thanked, in particular those who have suffered from the vaccine."


Tabby liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 421
 

@lilu906 Hi Sarah, I hope everything turns out to be ok.🙏😊


ReplyQuote
Shawn G
(@smgunter)
New Member
Joined: 1 year ago
Posts: 1
 

@cynthia-ryan

Hi Cynthia, thanks for this post.  I’m interested in the source so I can pass it to my PCP at the Miami VA hospital.  7 days after Moderna dose 1, I acquired a sudden onset of permanent dizziness, later “diagnosed” as unilateral vestibular weakness of 74%.  For now, no one is willing to say there may me a correlation with the vaccine, but I think that may just be to a lack of reporting to a national database.  Once out of its “maintenance” status, I’ll post to the VAERS.  As a new member to VEDA, I’m extremely interested in learning more about which viruses cause vestibular weakness and how can I tell if it’s not still being affected, even while doing VRT?  Thanks for your assistance!

Shawn


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 1 year ago
Posts: 849
 
Posted by: @rachie

@nodiagnosis I had second pfizer shot 6th May 2021 and am feeling so unwell right now. I have dizziness, nausea, vomting, headache, head and ear pressure, sinus pressure, chest pain that goes around my ribs and upper back, numbness and pins and needles in my feet, arms and hands. Also having terrible nightmares and cannot lie in bed to sleep as makes the pain in my head worse. Today I seem to have some blood coming from my left ear. Seen numerous Dr's and paramedics who all say it's anxiety. Feeling desperate now as I only felt this way since 2nd vaccine.

I'm sorry you're going through all this craziness ...no, I don't mean "in your head" craziness! That would be incredible for anxiety to be related to blood coming from your ear!! When will a wake-up call be answered!?!!


Tabby liked
ReplyQuote
Toniott
(@antonio)
New Member
Joined: 1 year ago
Posts: 1
 

@bkayess hi what happened further after the 1st shot? any update on the second?


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 421
 

@rachie How doctors can put all of your symptoms down to anxiety beggars belief. I had the rib cage pains after the jab still do to a lesser extent, but I have had costochondritis before. It's inflammation of the ribs and I believe the jab aggravated it. I think the jab has hit my weakest spots. Rest and painkillers I take when I get a flare up. Hope you start to feel some relief soon, if not go back to your doctor, even if it's for reassurance.😊


Sassafras liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 421
 

@sassafras Hi, how are you doing today?

 


ReplyQuote
Page 242 / 1091